# SDR DL76L080751

- Difficulty date: May 5, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 56,039 hours, 8,353 cycles
- System (JASC): 3597 · Oxygen System Wiring
- Part: Connector
- Condition: Broken
- Location: Psu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 41FG O2 CONNECTOR BROKEN.  RE-TERMINATED IAW B767 WIRING DIAGRAM 35-21-13 AND BSWPM 20-10-13.  OPS CHECK DONE ON OPN 6841.
